# SDR DALA12011000992

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 54,215 hours, 39,262 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SKIN PUNCTURED AT CANT STATION 624.  WING TIP ASSEMBLY NOT DAMAGED.  MX R & R SUPPORT ASSEMBLY AND RIB AT RT WING IAW SRM 51-30-02 AND 51-20-00.  SECURITY CHECKED GOOD.  ACFT OK FOR SERVICE.
